# SDR C2XA00IA028

- Difficulty date: February 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THE LEFT OVERWING EMERGENCY EXIT ILGHT TO BE INOPERATIVE.  MAINTENANCE REMVOED AND REPLACED THE AFFECTED LAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
